SciELO - Scientific Electronic Library Online

 
vol.19 número3The Solvability and Fractional Optimal Control for Semilinear Stochastic SystemsOn the solution set of a fractional integro-differential inclusion involving Caputo-Katugampola derivative índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

MANSOURI, Bouzid; ARDJOUNI, Abdelouaheb  y  DJOUDI, Ahcene. Periodicity and stability in neutral nonlinear differential equations by Krasnoselskii’s fixed point theorem. Cubo [online]. 2017, vol.19, n.3, pp.15-29. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462017000300015.

The nonlinear neutral functional differential equation with variable delay

=p(t)-a(t)u(t)-a(t)q(t)g(u(t-r(t)))-b(t)f(u(t))+b(t)q(t)f(u(t-r(t))).

is investigated. By using Krasnoselskii’s fixed point theorem we obtain the existence and the asymptotic stability of periodic solutions. Sufficient conditions are established for the existence and the stability of the above equation. Our results extend some results obtained in the work (19).

Palabras clave : Fixed point; periodic solutions; stability; neutral differential equations.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )